# SDR HNAA2918120600309

- Difficulty date: November 7, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 43,593 hours, 40,365 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RT WING RIB 5 CRACKED AT AFT LIGHTNING HOLE. R&R RT WING RIB 5 WITH P/N 145-67083-602 IAW ETD2018-145-118003 AND TI-145-14-306.
